# SDR USAA2012013000005

- Difficulty date: January 10, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 64,347 hours, 37,848 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C21 CHECK - 1.7 INCH CRACK IN FUSELAGE SKIN AT BS 874, S25R.  REPAIRED FUSELAGE SKIN AT BS 874, S25R IAW B737 SRM 53-00-01-2R-31 FIG 201.
